Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i1.80
5 pages

About the Optimal Dual Control Algorithm of Observation of Two Normal Markov Sequences in Infinite Interval

Shamil M. Ihsanov
Ukrainian Radiotechnical Institute, Nikolayev

ABSTRAKT

The problem of control of observation of two Gaussian sequences with the unknown variable in time means is discussed. A priori distributions of unknown parameters are also supposed Gaussian forming in time the first order Markov sequences. Compressing property of an operator translating optimal solution in n-th step to optimal solution in n — 1 step is proved and therefore its fixed point is the optimal solution for infinite interval of control.


Articles with similar content:

A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko
On the Construction of the Optimal Control for a Linear Third Order Equation with a Quadratic Quality Criterion Using the Method of Moments
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Mekhriban Mamed kyzy Yaqubova
Algorithms for Solving the Systems of Linear Constraints with Integer Coefficients in the Set {0, 1}
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Vasiliy T. Antonyuk , Sergey L. Kryvyi
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy
Dynamic Feedback Synthesis for Linear Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
V. E. Belozerov